# SDR FQAR20150527062

- Difficulty date: May 27, 2015
- Submitted: May 28, 2015
- Operation: General aviation
- Aircraft: N971PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496031
- Aircraft time: 7,231 hours
- Engine: Lyc O360A1H6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEL65102
- Part serial: 6135916
- Condition: Cracked
- Location: Nr 3
- Part time: 2,632 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOROSCOPE INSPECTION INDICATED CRACKING IN THE RT ENGINE NR 3 CYLINDER HEAD.  AFTER THE CYLINDER WAS REMOVED, CRACKS WERE OBSERVED TO THE SIDE OF THE LOWER SPARK PLUG HOLE.  THE CYLINDER HEAD CASTING NR  160941.
